# SDR QXEA0000404

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFING ON FRAME OUTBOARD OF PANEL 23A APERTURE.  REPAIRED IAW FOKKER SRM 51-10-4, PARAGRAPH 4C.
